The Annals of Probability

Local Convergence of a Class of Martingales in Multidimensional Time

Richard F. Gundy

Full-text: Open access

Abstract

A local convergence theorem for a class of martingales with multidimensional time parameter is proved. This is accomplished by an elaboration of stopping time arguments used in the one-dimensional setting.

Article information

Source
Ann. Probab., Volume 8, Number 3 (1980), 607-614.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994731

Digital Object Identifier
doi:10.1214/aop/1176994731

Mathematical Reviews number (MathSciNet)
MR573297

Zentralblatt MATH identifier
0445.60040

JSTOR
links.jstor.org

Subjects
Primary: 60G45

Keywords
Multidimensional time martingales convergence of martingales

Citation

Gundy, Richard F. Local Convergence of a Class of Martingales in Multidimensional Time. Ann. Probab. 8 (1980), no. 3, 607--614. doi:10.1214/aop/1176994731. https://projecteuclid.org/euclid.aop/1176994731


Export citation